Each 6g of powder contains the active ingredients: Paracetamol Ph Eur 600mg, Ascorbic Acid Ph Eur (Vitamin C) 40mg and Phenylephrine Hydrochloride Ph Eur 10mg. Also contains: Sucrose, Citric Acid, Maize Starch, Sodium Citrate, Sodium Cyclamate, Saccharin Sodium, Colloidal Anhydrous Silica, Lemon Flavour and Natural Curcumin (E100).
Adults: 1 sachet every 4 hours in hot water, if necessary. Maximum of 6 sachets in 24 hours. Children: not to be given except on medical advice. You should make sure that you carefully read all product packaging and labels prior to use.
Do not take with any other cold or decongestant products or other paracetamol containing products. Consult your doctor before taking this medicine if you are under the care of your doctor or receiving prescribed medicines or are pregnant or if symptoms persist.
Paracetamol is usually well tolerated however skin rashes and other allergic reactions occur occasionally with paracetamol. Side effects with Phenylephrine are rare but may cause sleep disturbance, increased heart beat, skin rash, dry mouth, nose or throat or difficulty in passing urine. Rarely hallucinations have been reported. If you are concerned stop taking the product and consult your pharmacist. For information visit www.beechamsfightback.co.uk